# SDR REXA2022030200304

- Difficulty date: February 25, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: CC670321794
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACK FITTING AT FS 278, RH INTERCOSTAL IS CORRODED. - DISPLACED & REINSTALLED DRAIN TUBE & DISPLACED & REINSTALLED RH FLOOR FLIGHT DECK COOLING DUCT IAW CRJ 900 AMM 20-21-00-910-801-A01. NO DISCONNECTIONS. NO LEAK CHECK REQUIRED. REMOVED AND REPLACED RH FWD JACK FITTING INTERCOSTAL IAW CRJ 900 SRM'S 51-40-11-001-001-A01 & 51-42-06-001-001-A01 & 51-42-21-001-001-A01 & ENDEAVOR EA CRJ 953-12897.
